The Segregated Lambda-Coalescent

Freeman, N.P. (2015) The Segregated Lambda-Coalescent. The Annals of Probability, 43 (2). pp. 435-467. ISSN 0091-1798

Abstract

Metadata

Authors/Creators:
  • Freeman, N.P.
Copyright, Publisher and Additional Information: © 2015 Institute of Mathematical Statistics. Reproduced in accordance with the publisher's self-archiving policy.
Dates:
  • Published: 2 February 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 22 Apr 2016 13:37
Last Modified: 22 Apr 2016 13:37
Published Version: https://dx.doi.org/10.1214/13-AOP857
Status: Published
Publisher: Institute of Mathematical Statistics
Refereed: Yes
Identification Number: https://doi.org/10.1214/13-AOP857

Share / Export

Statistics